# SDR S2YA05050

- Difficulty date: August 27, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N81SK
- Make and model: Beech 1900D
- Aircraft serial: UE81
- Engine: Pwa PT6*
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 1143800289
- Condition: Smoke
- Location: Cabin
- Part time: 1,165 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, THE CREW REPORTED AN ELECTRICAL BURNING SMELL.  AFTER CONSULTING WITH DISPATCH AND MAINTENANCE, THE CREW PERFORMED AN AIR-TURN-BACK.  MAINTENANCE INSPECTED THE AC AND FOUND THE FORWARD CABIN BLOWER INOPERATIVE AND SMELLED OF BURNED.  MAINTENANCE REPLACED THE BLOWER AND WITH NO FURTHER DEFECTS RETURNED THE AC TO SERVICE.  (K)
